MAUDE Adverse Event Report: CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451413H0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the hub of a 4f berenstein (ber) 100cm tempo diagnostic catheter broke off from the shaft.There was no reported patient injury.The device was returned for evaluation.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, the hub of a 4f berenstein (ber) 100cm tempo diagnostic catheter broke off from the shaft.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.A non-sterile cath tempo 4f ber 100cm device was returned for evaluation, while the hub component was not returned.Visual inspection identified a separation located approximately 98.0 cm from the distal tip.Dimensional analysis was performed near the separation site.The inner and outer diameters were found within specification, confirming no dimensional nonconformance.Microscopic evaluation of the separated region revealed evidence of plastic deformation and multiple areas of material elongation at the separation interface.These observations are consistent with mechanical stress, such as excessive bending, tensile loading, or interaction with another surface or device, resulting in forces exceeding the material¿s yield strength.The overall analysis did not identify evidence of manufacturing or design-related issues associated with the reported event.The reported ¿luer hub ¿ separated¿ could not be substantiated because the luer hub was not returned.However, the reported ¿catheter (body/shaft) ¿ separated¿ was observed.The exact cause of this event cannot be determined however, the device presented with signs of mechanical stress, such as excessive bending, tensile loading, or interaction with another surface or device, resulting in forces exceeding the material¿s yield strength.Therefore, use related factors cannot be excluded.According to the instructions for use (ifu), ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24547246
Report Number9616099-2026-00359
Device Sequence Number5724887
Product Code DQO
UDI-Device Identifier10705032007832
UDI-Public(01)10705032007832(17)280630(10)18479058
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451413H0
Device Lot Number18479058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown